# SDR SIMA20140911001

- Difficulty date: September 11, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 39,426 hours, 32,897 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Handle
- Condition: Lack Of Lube
- Location: Parking Brake
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARKING BRAKE STICKING & BINDING UNABLE TO ENGAGE FULLY AT TIMES.  LUBED PARKING BRAKE HANDLE IAW AMM 32-44-10.  OPERATIONS CHECKED GOOD AT THIS TIME.
